| Texto completo | |
| Autor(es): |
Ioppolo, Antonio
;
Martino, Fabrizio
Número total de Autores: 2
|
| Tipo de documento: | Artigo Científico |
| Fonte: | Journal of Pure and Applied Algebra; v. 225, n. 3, p. 18-pg., 2021-03-01. |
| Resumo | |
In this paper we deal with finitely generated superalgebras with superinvolution, satisfying a non-trivial identity, whose multiplicities of the cocharacters are bounded by a constant. Along the way, we prove that the codimension sequence of such algebras is polynomially bounded if and only if their colength sequence is bounded by a constant. (C) 2020 Elsevier B.V. All rights reserved. (AU) | |
| Processo FAPESP: | 18/17464-3 - Identidades polinomiais e superinvoluções |
| Beneficiário: | Antonio Ioppolo |
| Modalidade de apoio: | Bolsas no Brasil - Pós-Doutorado |